Alert archive / Oregon / High Wind Warnings in 2010
High Wind Warning 19, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Feb 10, 2010, 2:04 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 11, 2010, 10:34 AM PST. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2010, 2:04 PM PST (22:04 UTC)
- In effect from
- Feb 11, 2010, 10:34 AM PST
- Expired
- Feb 11, 2010, 9:05 PM PST
- In force
- 11 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 4:05 PM PST | NON-TSTM WND GST 60 | 2 Se Coos Bay, OR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS76 KMFR 102204 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 PM PST WED FEB 10 2010 ...HIGH WINDS EXPECTED THURSDAY ALONG THE SOUTH OREGON COAST... .A STRONG COLD FRONT WILL APPROACH THE SOUTH OREGON COAST TOMORROW. SOUTH WINDS IN ADVANCE OF THE FRONT ARE LIKELY TO BRIEFLY GUST TO NEAR 65 MPH ALONG THE COAST AND TO NEAR 50 MPH INLAND. ORZ021-022-110800- /O.UPG.KMFR.HW.A.0006.100211T1800Z-100212T0600Z/ /O.NEW.KMFR.HW.W.0019.100211T2100Z-100212T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 204 PM PST WED FEB 10 2010 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: THURSDAY AFTERNOON THROUGH EVENING. THE HIGHEST WINDS ARE LIKELY DURING THE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 35 TO 40 MPH WITH POSSIBLE GUSTS 55 TO 65 MPH. THE MAIN THREAT AREA IS FROM AROUND GOLD BEACH TO PORT ORFORD AND CAPE BLANCO. THE WINDS WILL TAPER BY LATE TOMORROW NIGHT. * IMPACTS: THESE GUSTS COULD PRODUCE ISOLATED TREE FALL AND POWER OUTAGES...AND WILL IMPACT TRAVEL OF HIGH PROFILE VEHICLES ON EXPOSED STRETCHES OF HIGHWAY 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-110800- /O.CON.KMFR.WI.Y.0012.100211T1800Z-100212T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 204 PM PST WED FEB 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY. * TIMING: LATE THURSDAY MORNING THROUGH LATE THURSDAY EVENING. THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS 40 TO 55 MPH. THE WINDS WILL TAPER AROUND MIDNIGHT FRIDAY. * IMPACTS: THESE GUSTY WINDS WILL IMPACT INTERSTATE 5 FROM NEAR BLACK BUTTE SUMMIT TO YREKA. SLOW DOWNS ARE LIKELY DUE TO THESE WINDS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS
3 follow-up statements
347 WWUS76 KMFR 110758 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1158 PM PST WED FEB 10 2010 ...HIGH WINDS EXPECTED THURSDAY ALONG THE SOUTH OREGON COAST... .A STRONG COLD FRONT WILL APPROACH THE SOUTH OREGON COAST TOMORROW. SOUTH WINDS IN ADVANCE OF THE FRONT ARE LIKELY TO BRIEFLY GUST TO NEAR 65 MPH ALONG THE COAST AND TO NEAR 50 MPH INLAND. ORZ021-022-111900- /O.CON.KMFR.HW.W.0019.100211T2100Z-100212T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1158 PM PST WED FEB 10 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST THURSDAY. * TIMING: THIS AFTERNOON THROUGH THIS EVENING. THE HIGHEST WINDS ARE LIKELY DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 35 TO 40 MPH WITH POSSIBLE GUSTS 55 TO 65 MPH. THE MAIN THREAT AREA IS FROM AROUND GOLD BEACH TO PORT ORFORD AND CAPE BLANCO. THE WINDS WILL TAPER BY LATE THIS EVENING. * IMPACTS: THESE GUSTS COULD PRODUCE DOWNED TREES AND POWER OUTAGES...AND WILL IMPACT TRAVEL OF HIGH PROFILE VEHICLES ON EXPOSED STRETCHES OF HIGHWAY 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-111900- /O.CON.KMFR.WI.Y.0012.100211T1800Z-100212T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1158 PM PST WED FEB 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY. * TIMING: LATE THIS MORNING THROUGH LATE THIS EVENING. THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS 40 TO 55 MPH. THE WINDS WILL TAPER AROUND MIDNIGHT FRIDAY. * IMPACTS: THESE GUSTY WINDS WILL IMPACT INTERSTATE 5 FROM NEAR BLACK BUTTE SUMMIT TO YREKA. SLOW DOWNS ARE LIKELY DUE TO THESE WINDS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DW
423 WWUS76 KMFR 111834 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1034 AM PST THU FEB 11 2010 ...HIGH WINDS EXPECTED THIS AFTERNOON ALONG THE SOUTH OREGON COAST AND ALONG INTERSTATE 5 CORRIDOR IN NORTHERN CALIFORNIA... .A STRONG COLD FRONT WILL APPROACH THE SOUTH OREGON COAST THIS AFTERNOON. SOUTH WINDS ARE LIKELY TO GUST TO NEAR 65 MPH ALONG THE COAST AND TO NEAR 50 MPH INLAND. ORZ021-022-120600- /O.EXT.KMFR.HW.W.0019.100211T1834Z-100212T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1034 AM PST THU FEB 11 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: THIS AFTERNOON THROUGH THIS EVENING. THE HIGHEST WINDS ARE LIKELY DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 35 TO 40 MPH WITH POSSIBLE GUSTS 55 TO 65 MPH. THE MAIN THREAT AREA IS FROM AROUND GOLD BEACH TO PORT ORFORD AND CAPE BLANCO. THE WINDS WILL TAPER BY LATE THIS EVENING. * IMPACTS: THESE GUSTS COULD PRODUCE DOWNED TREES AND POWER OUTAGES...AND WILL IMPACT TRAVEL OF HIGH PROFILE VEHICLES ON EXPOSED STRETCHES OF HIGHWAY 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-120600- /O.CON.KMFR.WI.Y.0012.000000T0000Z-100212T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1034 AM PST THU FEB 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: LATE THIS MORNING THROUGH LATE THIS EVENING. THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON TO EARLY EVENING HOURS. * WINDS: SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH AROUND NOON WITH GUSTS 40 TO 55 MPH THIS AFTERNOON AND EARLY EVENING. THE WINDS WILL TAPER BY MIDNIGHT. * IMPACTS: THESE GUSTY WINDS WILL IMPACT SOUTHBOUND TRAFFIC ON INTERSTATE 5 FROM NEAR YREKA TO BLACK BUTTE SUMMIT. SLOW DOWNS ARE LIKELY DUE TO THESE WINDS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
129 WWUS76 KMFR 120505 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 905 PM PST THU FEB 11 2010 ...WINDS ARE DIMINISHING ACROSS THE REGION... ORZ021-022-120615- /O.CAN.KMFR.HW.W.0019.000000T0000Z-100212T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 905 PM PST THU FEB 11 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. THE HIGH WIND WARNING HAS BEEN CANCELLED...AS WINDS HAVE DIMINISHED BELOW WARNING CRITERIA. SOUTH WINDS WILL CONTINUE TO GUST 25 TO 45 MPH ALONG THE COAST AND COASTAL HEADLANDS TONIGHT...AND THEN WILL INCREASE TO 35 TO 55 MPH ON FRIDAY AS ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA. $$ CAZ081-120615- /O.CAN.KMFR.WI.Y.0012.000000T0000Z-100212T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 905 PM PST THU FEB 11 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. SOUTH WINDS WILL CONTINUE TO GUST 25 TO 35 MPH TONIGHT...AND THEN WILL LIKELY INCREASE TO 35 TO 45 MPH ON FRIDAY AS ANOTHER FRONTAL SYSTEM MOVE THROUGH THE AREA. $$ BTL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Feb 10, 8:23 AM PST, 5 hours 41 minutes earlier.
Area forecast discussion, Feb 10, 8:23 AM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
823 AM PST WED FEB 10 2010
.DISCUSSION...
NO MORNING UPDATE AS THE FORECAST IS WELL ON TRACK. PLENTY OF
CLOUDS TODAY AHEAD OF AN ADVANCING WARM FRONT OFFSHORE. RAIN IS
EXPECTED TO SPREAD INLAND LATE TONIGHT AND THROUGH THE OVERNIGHT
HOURS AS THE FRONT MOVES NORTH ACROSS THE CWA. ANOTHER ROUND OF
SHOWERS LIKELY TOMORROW AS A COLD FRONT TRAVERSES THE AREA. SHORT
TERM CONCERN TODAY IS TO LOOK AT 12Z DATA AND SEE IF THE WIND
ADVISORY AND HIGH WIND WATCH STILL LOOKS SUPPORTED AND ON TRACK.
&&
.AVIATION...
LOW CLOUDS AND FOG WILL ERODE THIS MORNING IN THE WESTERN VALLEYS
WITH THE HELP OF DIURNAL MIXING. OTHERWISE VFR CONDITIONS EXPECTED
FOR THE MAJORITY OF TODAY. MVFR CONDITIONS WILL BE INCREASING
LIKELY LATE TONIGHT AFTER 03Z ALONG THE COAST AS PRECIPITATION
SPREADS INLAND IN ASSOCIATION WITH A WARM FRONT.
&&
.PREV DISCUSSION... /ISSUED 441 AM PST WED FEB 10 2010/
DISCUSSION...
LOW CLOUDS HAVE FORMED OVER PORTIONS OF THE WEST SIDE THIS MORNING
AHEAD OF A WARM FRONT DEVELOPING WEST OF THE COAST. THIS HAS
PREVENTED THE FORMATION OF FOG ACROSS SOME WESTERN VALLEY
AREAS...BUT VALLEY AREAS FROM GRANTS PASS AND EASTWARD STILL HAVE
THE POTENTIAL OF SOME FREEZING FOG DEVELOPING THIS MORNING.
WATER VAPOR IMAGERY OVER THE PACIFIC OCEAN INDICATES MOISTURE
BEING LIFTED NORTHWARD FROM SOUTHWEST OF HAWAII...BEING
TRANSPORTED TO A LOW PRESSURE SYSTEM NEAR 150W LONGITUDE THIS
MORNING. THE PLUME OF MOISTURE WITH THIS FEATURES ONE INCH PLUS
PRECIPITABLE WATER AMOUNTS THAT WILL BEGIN TO IMPACT NEAR COASTAL
AREAS AS EARLY AS THIS AFTERNOON. WHILE LOW LEVEL FLOW WILL PUSH
MOISTURE NORTHWARD ALONG THE COAST...MID LEVEL FLOW WILL BE FROM
THE WEST...PUSHING MOISTURE INTO THE CASCADES. THIS AFTERNOON
THROUGH TONIGHT MODELS DEPICT A WIDESPREAD RANGE OF PRECIPITATION
AMOUNTS AS THIS OCCURS. THE NAM12 IS THE MOST ROBUST WITH
AMOUNTS...EVEN IN THE USUALLY DRIER ROGUE VALLEY. GIVEN PAST
EVENTS OF A SIMILAR NATURE EXPECT AREAS WEST OF THE CASCADES WILL
SEE GOOD OROGRAPHICALLY ENHANCED PRECIPITATION AMOUNTS.
HAVE...THEREFORE TRENDED AMOUNTS MORE TOWARD THE WETTER NAM12
SOLUTION.
AMOUNTS GET CLOSE TO A SNOW ADVISORY FOR TONIGHT THROUGH
THURSDAY IN THE MOUNT SHASTA AREA. HOWEVER...HAVE REFRAINED FROM
ISSUING ANYTHING YET AS THE MID LEVEL FLOW IS FROM THE
WEST...WHICH NORMALLY RESULTS IN LIGHTER AMOUNTS ALONG AND NEAR
THE CRITICAL INTERSTATE FIVE CORRIDOR. ADDITIONALLY...SNOW LEVELS
ARE MOST LIKELY TO REMAIN NEAR 4000 FEET AND THE BULK OF THE
PRECIPITATION THERE IS MORE LIKELY TO OCCUR THURSDAY NIGHT. AMOUNTS
TONIGHT SHOULD BE 2 INCHES OR LESS.
DECIDED TO HOLD ONTO THE HIGH WIND WATCH ALONG THE COAST RATHER
THAN UPGRADE THIS MORNING DUE TO UNCERTAINTY BASED ON MODEL
GUIDANCE TRENDS. OVERNIGHT MODELS INDICATED 850MB WINDS ON
THURSDAY AFTERNOON AND EVENING PEAKING IN THE 55 TO 70 KNOTS RANGE
ALONG THE COAST AHEAD OF A POTENT 500MB DRIVEN COLD POOL HEADING
INTO SOUTHWEST OREGON. SUBSEQUENT MODEL RUNS HAVE TRENDED MORE
NORTHWEST WITH THESE MAXIMUM WINDS AND THE COLD POOL. SINCE THE
EVENT IS STILL 24 HOURS OUT AND THE 06Z MODELS TEND TO BE A BIT
FLAKY...THOUGHT IT BEST FOR ONE MORE GOOD SET OF MODEL RUNS TO
COME THROUGH BEFORE THE CALL IS MADE.
MODEL GUIDANCE IS MORE CERTAIN ON TIGHTENING THE PRESSURE GRADIENT
BETWEEN REDDING AND MEDFORD TO 6 TO 8 MILLIBARS 12Z THURSDAY
THROUGH 06Z FRIDAY...SO WENT AHEAD WITH A WIND ADVISORY THERE.
FOR THE ROGUE VALLEY WE WILL NEED TO KEEP AN EYE ON HOW THE SYSTEM
EVOLVES. IF IT SLOWS AND BECOMES MORE NEGATIVELY TILTED THAN
CURRENTLY DEPICTED...THEN WINDS MAY BE ABLE TO REACH ADVISORY
LEVELS. HOWEVER...AT THIS POINT 700MB WINDS ARE PREDOMINATELY FROM
THE WEST...THE STABLE LAYER THAT WE LOOK FOR JUST ABOVE SISKIYOU
SUMMIT IS EITHER TOO LOW OR NON-EXISTENT...AND WINDS JUST DO NOT
GET STRONG ENOUGH FOR MORE THAN GUSTS OF 20 TO 30 MPH IN ASHLAND
AND TALENT.
ULTIMATELY...WE RECEIVE THREE WAVES OF MOISTURE. THE FIRST CENTERS
ON TONIGHT...THE SECOND AND LIKELY MOST SIGNIFICANT ON THURSDAY
NIGHT...AND THE THIRD ON FRIDAY. THE FLOW FOR THE PERIOD REMAINS
GENERALLY SOUTHWEST TO WEST IN THE LOW TO MID LEVELS. THIS WILL
TEND TO FAVOR WESTERN SISKIYOU COUNTY...CURRY...COOS...AND DOUGLAS
COUNTIES...AS WELL AS THE OREGON CASCADES AND SISKIYOUS FOR THE
BULK OF THE PRECIPITATION. SNOW LEVELS WILL MAINLY STAY ABOVE 4000
FEET BUT BELOW 6000 FEET...KEEPING WINTER RECREATORS AND
TRAVELERS GENERALLY SATISFIED. PLEASE SEE THE FORECAST FOR
EXPECTED AMOUNTS. A SUMMARY IS THAT THE MENTIONED LOWER ELEVATION
AREAS SHOULD RECEIVE BETWEEN 1 AND 3 INCHES OF RAIN THROUGH THE
PERIOD...WHILE MOUNTAIN AREAS RECEIVE 6 AND 15 INCHES OF SNOW.
STORMS GET WEAKER NEXT WEEK AS HIGH PRESSURE RIDGING INCREASES OVER
THE WEST COAST. EXPECT A GRADUAL DRYING TREND. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR ORZ021-022.
CA...WIND ADVISORY FROM 10 AM TO 10 PM PST THURSDAY FOR CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM THIS AFTERNOON TO 10 AM
PST THURSDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 10 AM TO 10 PM PST THURSDAY FOR
PZZ350-356-370-376.
GALE WARNING FROM 10 AM TO 10 PM PST THURSDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM THIS EVENING
TO 10 AM PST THURSDAY FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 1 PM THIS AFTERNOON
TO 10 AM PST THURSDAY FOR PZZ370-376.
KSHazardous weather outlook, Feb 9, 2:42 PM PST, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PST TUE FEB 9 2010 ORZ021-022-101600- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 242 PM PST TUE FEB 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY MORNING THROUGH THURSDAY EVENING. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:46 AM PST | Gale Warning | MFR | 43 hr | |
| Feb 10, 2:46 AM PST | Hazardous Seas Warning | MFR | 5 days |
Nearby
High Wind Warnings in Oregon, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.